# SDR SWAA2021052615927

- Difficulty date: September 14, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL SPLICE PLATE SUPPORT AT B.S 772; L.B.L. 21 - R.B.L 21; W.L. 154. / REMOVED AND REPLACED ON ACB PANEL SPLICE PLATE SUPPORT AT BS 772 LBL 21 - RBL 21 ITEM 3530573 PO # 784685 IAW SRM 51-40-02 AND DWG 146A7500 80641U 23SEP20
